# SDR COEA2011120233801

- Difficulty date: December 2, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367121123051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: FRAME 37 IS CORRODED FROM STR 17R TO ABOVE 14R (LENGTH 25", WIDTH 2", DEPTH .060").  REMOVED AND REPLACED FRAME WITH OEM PART IAW ATR SRM.
